Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Nausea, vomiting, dizziness, weakness, pregnant. Taking doxinate. Treatment?

Hi XXXXX, I am suffering from nausea - vomitting twice daily & dizziness while standing. I feel very weak...weak enough to not to go to work for 15 days. can t see any better changes in my body...already have a 1 year old who takes my feed..i am pregnant by 9+ weeks. I am taking 3 doxinates daily....not much useful. Please suggest what to do.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Nausea and vomiting are part of the initial stages of pregnancy. Don't worry, it will get better as pregnancy progresses. I would suggest that you continue with doxinate. Have 6 small meals per day rather than 3 large meals. Have frequent small meals rather than 3 large meals a day.

If you have persistent vomiting, where you are not able to retain any food or water, you might have to get admitted in a hospital and receive I.V. Fluids/drip.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor